# SDR SWAA2022030451491

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 14,934 hours, 6,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT FIXED TRAILING EDGE UPPER SUPPORT BRACKET CRACKED THRU O/B MOST FASTENER CRACK VERIFIED PER 737 NDT 51-00-00 FIG 23. CRACK IS 3/4 INCH INBOARD OF FASTENER AND 1/2 INCH OUTBOARD OF FASTENER. D124 / R&R'D UPPER SUPPORT BRACKET PER SRM 51-40-02
